# SDR SWAA2019092437113

- Difficulty date: September 8, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 48,497 hours, 28,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 270, BL 0 SEVERAL AREAS. (ENTRY TO THE FLIGHT DECK)  REPAIRED FLOOR SUPPORT PER EA.
